Jump to content

Photo

I'm In Week 9, Acne All Coming Back With A Vengence, Help Pls

regimen makeup

5 replies to this topic

#1 Anons

Anons

    New Member

  • Members
  • Posts & Likes
    Posts: 9
    Likes: 1
About Me
  • Gender:Female
  • Location:Florida
  • Joined: 07-August 12

Posted 14 September 2012 - 03:28 PM

Hi Regimen users,

I feel as though this "shouldn't" be happening. I have changed nothing except my moisturizer (from Dan's to CeraVe). I have not skipped, I don't use makeup. On Dan's moisturizer, I really shouldn't have been going outslide - red, horribly flaky - like skin is actively detached from face and scaring people. On CeraVe face is not flaky. I welcome your thoughts?

I have kept a log. Saw improvement, then...a decline.

Thank you.

#2 Brandy

Brandy

    Senior Member

  • Regimen Assistance
  • Posts & Likes
    Posts: 20,140
    Likes: 218
About Me
  • Gender:Not Telling
  • Joined: 27-February 05

Achievements

     

Posted 14 September 2012 - 04:18 PM

Take this quiz.
http://www.acne.org/regimenadvice.php
And read here: http://www.acne.org/...stmistakes.html

Sometimes people begin to slack over time without realizing it. Make sure you are being generous with the bp and following the steps very religiously. If your skin started going downhill when you started using CeraVe, I would stop using it.

#3 AcneIsACurse

AcneIsACurse

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 198
    Likes: 42
About Me
  • Gender:Male
  • Interests:Watching TV shows/movies, playing guitar, exercising, hanging out with friends, getting clear skin
  • Joined: 05-August 10

Achievements

     

Posted 15 September 2012 - 06:00 PM

Maybe there is something in the moisturizer that is making you break out? My only guess would be to switch back to Dan's for a while and see if the acne goes away. If it does then I guess you have to find another moisturizer that'll keep your skin not flaky but will also not break you out.

#4 Anons

Anons

    New Member

  • Members
  • Posts & Likes
    Posts: 9
    Likes: 1
About Me
  • Gender:Female
  • Location:Florida
  • Joined: 07-August 12

Posted 10 February 2014 - 10:52 PM

I've been on the rigimen for approximately 1.5 years now. It took tweaking but essentially, I use treatment once a day at night after using the cleanser. I cannot tolerate the moisturizer (sensitive or alergic to something in it). My skin isn't perfect, but I'm okay with how it is. I don't have any special diet.

 

Initially I followed the regimen to the letter, and I wasn't acclimating even after the period of time generally indicated on this site had passed. I looked like a burn victim on a daily basis. So, I scaled back and poof, skin looked and felt much better and acne was manageable. I think everyone is a little different and no one here is a stranger to experimentation. If you're reading this, good luck!



#5 bubbles55

bubbles55

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 159
    Likes: 17
About Me
  • Gender:Female
  • Joined: 10-February 14

Posted 11 February 2014 - 02:14 AM

Oh boy, I'm sorry but a skin care routine alone isn't going to control your acne if it's more than just a few zits. Please see a ACTUAL dermatologist.



#6 wot-once-woz

wot-once-woz

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 105
    Likes: 2
About Me
  • Gender:Male
  • Location:LoNDoN
  • Interests:life in general is my interest. lol. i like a lot of things
  • Joined: 07-September 06

Posted 11 February 2014 - 06:44 AM

From what you have said, I can only really see the change in your moisturizer as a possible cause of your breakouts.

Reminds me of what I went through during my time on the regiment at one point. I decided to switch to eucerin moisturizer as like everyone else I was having problems with dry flaky skin. Anyway, the moisturizer immediately broke me out and I stopped using it straight away. I figured it must have been some ingredients that did not go well with my skin. It happens sometimes when changing or trying out new products. Everyone's skin is different. Sometimes just one ingredient here and there can react badly to acne prone skin.

Best thing to do is go back to the products and routine that worked fine before the changes and the breakouts.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users